# SDR SWAA2023102000921

- Difficulty date: September 15, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 651GB TRAILING EDGE ON SUPPORT ANGLE AT RT WING 2023-584500<[01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED AT ACCESS PANEL 651GB TRAINING EDGE. RT WING IAW B737-700 SRM 51-40-02 AND DWG # 115A2714. REV. ?A?. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED AT ACCESS PANEL 651GB TRAINING EDGE. RT WING IAW B737-700 SRM 51-40-02 AND DWG # 115A2714. REV. ?A?. SEE INDIVIDUAL SIGN OFF BELOW.
